Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 821, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 18, 2025, 6:24 PM CDT for Jackson County, Tillman County, Oklahoma; Hardeman County, Wilbarger County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2025, 6:24 PM CDT (23:24 UTC)
- Expired
- Jun 18, 2025, 7:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jackson County, OK, Tillman County, OK, Hardeman County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 48 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 6:10 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -390 J/kg
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.6
The text
As transmitted.
075
WUUS54 KOUN 182324
SVROUN
OKC065-141-TXC197-487-190015-
/O.NEW.KOUN.SV.W.0821.250618T2324Z-250619T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
624 PM CDT Wed Jun 18 2025
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southern Jackson County in southwestern Oklahoma...
West central Tillman County in southwestern Oklahoma...
Northwestern Wilbarger County in northern Texas...
East central Hardeman County in northern Texas...
* Until 715 PM CDT.
* At 622 PM CDT, severe thunderstorms were located 3 miles south of
Humphreys, 3 miles south of Elmer, and near Eldorado. These storms
are drifting slowly southeast.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Tipton, Eldorado, Elmer, Humphreys, Odell, and Hess.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storms have been producing funnel clouds. Remain alert for a
possible tornado! Tornadoes can develop quickly from severe
thunderstorms. If you spot a tornado go at once into the basement or
small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3451 9967 3452 9967 3453 9940 3458 9919
3442 9901 3430 9926 3436 9969 3451 9974
TIME...MOT...LOC 2322Z 328DEG 4KT 3451 9923 3444 9937 3451 9966
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
..speg.1 follow-up statement
540
WWUS54 KOUN 182349
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
649 PM CDT Wed Jun 18 2025
OKC065-141-TXC197-487-190015-
/O.CON.KOUN.SV.W.0821.000000T0000Z-250619T0015Z/
Jackson OK-Tillman OK-Wilbarger TX-Hardeman TX-
649 PM CDT Wed Jun 18 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN JACKSON...WEST CENTRAL TILLMAN...NORTHWESTERN WILBARGER
AND EAST CENTRAL HARDEMAN COUNTIES...
At 646 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southeast of Elmer to 3 miles southeast of
Eldorado, moving southeast at 10 mph.
HAZARD...60 mph wind gusts, quarter size hail and funnel clouds.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Tipton, Eldorado, Elmer, Humphreys, Odell, and Hess.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the formation of funnel clouds and
brief, weak tornadoes. Most funnel clouds will not reach the ground,
but if a tornado is observed, seek shelter indoors.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3451 9967 3452 9967 3453 9940 3458 9919
3442 9901 3430 9926 3436 9969 3451 9974
TIME...MOT...LOC 2346Z 319DEG 10KT 3446 9928 3445 9960
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
..speg.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:07 PM CDT, 17 minutes earlier. Its key messages:
- Updated at 604 PM CDT Wed Jun 18 2025
- Severe thunderstorms are possible today and into the evening hours.
- Above-average temperatures and dry conditions Thursday and into early next week. Could see heat indices from 100-105 degrees Friday.
Area forecast discussion, Jun 18, 6:07 PM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Norman OK 607 PM CDT Wed Jun 18 2025 ...New AVIATION... .KEY MESSAGES... Updated at 604 PM CDT Wed Jun 18 2025 - Severe thunderstorms are possible today and into the evening hours. - Above-average temperatures and dry conditions Thursday and into early next week. Could see heat indices from 100-105 degrees Friday. && .NEAR TERM... (Rest of today and tonight) Issued at 244 PM CDT Wed Jun 18 2025 Parts of our forecast area will be under a risk for severe storms this afternoon into the evening. Our cold front/surface moisture boundary was stalled across northwest Oklahoma while guidance suggesting it will remain nearly stationary. Expecting much of the stratus to erode or break up at least north of I-44 as afternoon heating destabilizes the air and breaking the mid-level cap for convection initiation. Although the cap should hold near and well behind the surface front, expecting initiation south of I-40 with the higher severe risk near, south, and east of the I-44 corridor where the strongest moisture & instability will be. Strong surface- based instability up to 4000 J/kg of CAPE in the higher risk area could support supercell thunderstorms capable of producing large hail and damaging wind gusts into the evening hours. Although tornados are possible with any supercells, that risk will be lower as the deep-layer shear values decrease with the exiting shortwave. Expecting any convection to ramp down toward the midnight hours when storm POPs are completely out of our forecast. && .SHORT TERM... (Thursday through Friday night) Issued at 244 PM CDT Wed Jun 18 2025 An upper ridge over the western U.S. starts building in on Thursday starting a drying trend as far as rainfall. We'll also see hotter slightly above normal temperatures under the ridging with widespread 90s highs. South winds increase on Friday with a tightening pressure gradient keeping it breezy and a bit gusty during the afternoon while mixing into increasing low-level jet flow. Moisture advection from the southerly flow will maintain muggy/humid conditions as well producing 100-105 degree heat indices on Friday afternoon. && .LONG TERM... (Saturday through Tuesday) Issued at 125 AM CDT Wed Jun 18 2025 Warm, breezy, and dry conditions continue over the weekend. Low shower and storm chances return early next week as an upper trough moves over the western CONUS. && .AVIATION... (00Z TAFS) Issued at 604 PM CDT Wed Jun 18 2025 Have a couple of hours of storm potential that may impact LAW/SPS. Otherwise, expect mainly clear skies and light winds tonight. Winds will pick up from the south and southwest during the day Thursday with some gusts over 20kts at CSM/WWR. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 70 93 74 94 / 20 0 0 0 Hobart OK 70 97 74 98 / 20 0 0 0 Wichita Falls TX 73 96 76 97 / 30 0 0 0 Gage OK 64 94 72 96 / 0 0 0 0 Ponca City OK 67 92 72 95 / 0 0 0 0 Durant OK 75 93 75 94 / 30 10 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && NEAR TERM...68 SHORT TERM...68 LONG TERM....01 AVIATION...30
In the hours before
Special weather statement, Jun 18, 5:14 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Norman OK
514 PM CDT Wed Jun 18 2025
OKZ027-038-039-182245-
Grady OK-Stephens OK-Comanche OK-
514 PM CDT Wed Jun 18 2025
...A strong thunderstorm will impact portions of northeastern
Comanche, southwestern Grady and northwestern Stephens Counties
through 545 PM CDT...
At 514 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Sterling, moving east at 5 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Elgin, Sterling, eastern Fort Sill, and Central High.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3466 9833 3478 9830 3474 9796 3450 9814
TIME...MOT...LOC 2214Z 266DEG 5KT 3468 9824
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MDULocal storm report, Jun 18, 5:36 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
536 PM CDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM Hail 6 S Sterling 34.67N 98.19W
06/18/2025 E1.00 Inch Comanche OK CO-OP Observer
&&Local storm report, Jun 18, 5:41 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
541 PM CDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM Hail 6 NW Central High 34.66N 98.17W
06/18/2025 E1.25 Inch Comanche OK Trained Spotter
&&Special weather statement, Jun 18, 6:00 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Norman OK
600 PM CDT Wed Jun 18 2025
OKZ037-038-182330-
Tillman OK-Comanche OK-
600 PM CDT Wed Jun 18 2025
...A strong thunderstorm will impact portions of southwestern
Comanche and northeastern Tillman Counties through 630 PM CDT...
At 600 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles east of Manitou. This storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern
Comanche and northeastern Tillman Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3448 9898 3458 9894 3457 9868 3437 9883
TIME...MOT...LOC 2300Z 302DEG 4KT 3453 9890
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
..speg.Local storm report, Jun 18, 6:05 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
605 PM CDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM Hail 5 N Hulen 34.58N 98.21W
06/18/2025 E1.25 Inch Comanche OK Public
Report from mPING: Half Dollar (1.25 in.).
&&Local storm report, Jun 18, 6:21 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
621 PM CDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM Hail 6 W Central High 34.59N 98.20W
06/18/2025 E2.00 Inch Comanche OK Trained Spotter
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:13 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 47 min |
| Jun 17, 7:34 PM CDT | Special Weather Statement | OUN | Ellis | 26 min |
| Jun 17, 7:48 PM CDT | Areal Flood Advisory | OUN | Grant, Kay | 3 hr |
| Jun 17, 7:52 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 38 min |
| Jun 17, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 49 min |
| Jun 17, 8:04 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 41 min |
| Jun 17, 8:04 PM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 41 min |
| Jun 17, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 43 min |
| Jun 17, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 51 min |
| Jun 17, 8:29 PM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 16 min |
| Jun 17, 8:36 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 39 min |
| Jun 17, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 35 min |
| Jun 17, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Ellis, Major, Roger Mills and 1 more | 47 min |
| Jun 17, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 45 min |
| Jun 17, 9:39 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Noble | 51 min |
| Jun 17, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Dewey, Garfield and 2 more | 49 min |
| Jun 17, 9:48 PM CDT | Tornado Warning | OUN | Garfield, Grant | 27 min |
| Jun 17, 9:55 PM CDT | Tornado Warning | OUN | Garfield, Major | 35 min |
| Jun 17, 9:56 PM CDT | Tornado Warning | OUN | Blaine, Canadian, Kingfisher | 34 min |
| Jun 17, 10:09 PM CDT | Tornado Warning | OUN | Garfield, Grant, Kay, Noble | 36 min |
| Jun 17, 10:19 PM CDT | Tornado Warning | OUN | Garfield, Noble | 26 min |
| Jun 17, 10:22 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Garfield, Kingfisher, Lincoln, Logan and 4 more | 38 min |
| Jun 17, 10:24 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 66 min |
| Jun 17, 10:30 PM CDT | Tornado Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 30 min |
| Jun 17, 10:40 PM CDT | Tornado Warning | OUN | Garfield, Logan, Noble, Payne | 35 min |
| Jun 17, 10:43 PM CDT | Tornado Warning | OUN | Garfield, Noble | 32 min |
| Jun 17, 10:50 PM CDT | Tornado Warning | OUN | Kay | 25 min |
| Jun 17, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Garfield, Kingfisher, Lincoln, Logan, Noble and 3 more | 49 min |
| Jun 17, 10:59 PM CDT | Tornado Warning | OUN | Lincoln, Logan, Oklahoma | 11 min |
| Jun 17, 11:25 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie | 14 min |
| Jun 17, 11:27 PM CDT | Areal Flood Advisory | OUN | Ellis, Harper, Woodward | 2 hr |
| Jun 17, 11:29 PM CDT | Special Weather Statement | OUN | Major | 31 min |
| Jun 17, 11:41 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Payne, Pottawatomie, Seminole | 34 min |
| Jun 17, 11:45 PM CDT | Special Weather Statement | OUN | Garfield | 45 min |
| Jun 18, 12:04 AM CDT | Areal Flood Advisory | OUN | Dewey, Garfield, Major, Woods, Woodward | 3 hr |
| Jun 18, 12:07 AM CDT | Special Weather Statement | OUN | Harper, Woods, Woodward | 53 min |
| Jun 18, 12:12 AM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 48 min |
| Jun 18, 12:51 AM CDT | Areal Flood Warning | OUN | Blaine, Dewey, Garfield, Kingfisher, Logan, Major and 2 more | 19 min |
| Jun 18, 12:56 AM CDT | Special Weather Statement | OUN | Logan | 34 min |
| Jun 18, 12:58 AM CDT | Areal Flood Warning | OUN | Kay | 3 hr |
| Jun 18, 1:10 AM CDT | Flash Flood Warning | OUN | Blaine, Dewey, Garfield, Kingfisher, Logan, Major and 2 more | 110 min |
| Jun 18, 1:18 AM CDT | Flash Flood Warning | OUN | Lincoln, Logan, Payne | 3 hr |
| Jun 18, 1:30 AM CDT | Areal Flood Advisory | OUN | Blaine, Kingfisher, Lincoln, Logan | 3 hr |
| Jun 18, 1:47 AM CDT | Flash Flood Warning | OUN | Logan | 4 hr |
| Jun 18, 1:57 AM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan, Oklahoma | 3 hr |
| Jun 18, 2:10 AM CDT | Special Weather Statement | OUN | Oklahoma | 35 min |
| Jun 18, 2:24 AM CDT | Special Weather Statement | OUN | Dewey | 36 min |
| Jun 18, 2:45 AM CDT | Special Weather Statement | OUN | Custer | 30 min |
| Jun 18, 2:51 AM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie | 3 hr |
| Jun 18, 2:51 AM CDT | River Flood Advisory | OUN | Blaine, Canadian | 24 hr |
| Jun 18, 2:56 AM CDT | River Flood Advisory | OUN | Kingfisher, Logan | 42 hr |
| Jun 18, 2:59 AM CDT | Flash Flood Warning | OUN | Oklahoma | 4 hr |
| Jun 18, 3:02 AM CDT | River Flood Warning | OUN | Payne | 59 hr |
| Jun 18, 3:04 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 29 hr |
| Jun 18, 3:06 AM CDT | River Flood Warning | OUN | Grant, Kay | 53 hr |
| Jun 18, 3:58 AM CDT | Flash Flood Warning | OUN | Blaine | 3 hr |
| Jun 18, 4:17 AM CDT | Special Weather Statement | OUN | Canadian | 28 min |
| Jun 18, 4:50 AM CDT | Special Weather Statement | OUN | Canadian | 40 min |
| Jun 18, 4:55 AM CDT | Special Weather Statement | OUN | Pottawatomie | 50 min |
| Jun 18, 5:26 AM CDT | Special Weather Statement | OUN | Caddo | 34 min |
| Jun 18, 5:32 AM CDT | Special Weather Statement | OUN | Canadian | 43 min |
| Jun 18, 5:52 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain | 38 min |
| Jun 18, 6:07 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Jun 18, 6:14 AM CDT | Areal Flood Advisory | OUN | Hughes, Lincoln, Pottawatomie, Seminole | 3 hr |
| Jun 18, 6:25 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 50 min |
| Jun 18, 6:45 AM CDT | Special Weather Statement | OUN | Pottawatomie | 30 min |
| Jun 18, 7:05 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 40 min |
| Jun 18, 7:40 AM CDT | Special Weather Statement | OUN | Pottawatomie | 35 min |
| Jun 18, 8:05 AM CDT | River Flood Advisory | OUN | Logan, Payne | 30 hr |
| Jun 18, 8:17 AM CDT | Special Weather Statement | OUN | Pontotoc | 28 min |
| Jun 18, 8:28 AM CDT | River Flood Advisory | OUN | Pottawatomie, Seminole | 3 hr |
| Jun 18, 8:30 AM CDT | River Flood Advisory | OUN | Logan | 29 hr |
| Jun 18, 8:33 AM CDT | River Flood Advisory | OUN | Kingfisher | 24 hr |
| Jun 18, 9:21 AM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Pontotoc, Pottawatomie, Seminole | 3 hr |
| Jun 18, 11:03 AM CDT | Areal Flood Warning | OUN | Kay | 8 hr |
| Jun 18, 11:06 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 16 hr |
| Jun 18, 11:16 AM CDT | Areal Flood Warning | OUN | Lincoln | 8 hr |
| Jun 18, 5:14 PM CDT | Special Weather Statement | OUN | Comanche | 31 min |
| Jun 18, 5:16 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady, Stephens | 44 min |
| Jun 18, 5:50 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Stephens | 40 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.